# SDR FDEA202303150768

- Difficulty date: March 15, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: A53830651202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR BAY CEILING L/H BONDED DIAPHRAGM U-SHAPE DOUBLER CENTER   SECTION A POINT GOT CRACK AT FR49 PLUS 6" AND BEAM4 TO BEAM5 TRIMMED THE DAMAGED AREA AND REINFORCED WITH FILLER & DOUBLER I.A.W FEDEX EA   NO:T6-5310-T0373853 P1, SEQ NO:812, TITLE:FUSELAGE-MAINFRAME-DIAPHRAGM DOUBLER   CRACKED BETWEEN FR49-FR50, BETWEEN BEAM 4-5 LH-REINFORCEMENT REPAIR  "MAJOR REPAIR"
